Multiplicity Result for Semilinear Parabolic Equations
Commun. Korean Math. Soc. 1997 Vol. 12, No. 4, 921-933
Wan Se Kim
Hanyang University
Abstract : An Ambrosetti-Prodi type multiplicity result for periodic-Dirichlet problem to semilinear parabolic equation is treated.
Keywords : Multiplicity, Semilinear parabolic equations
MSC numbers : 35K20, 35K55
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd